# SDR UPS08M52038

- Difficulty date: March 26, 2008
- Submitted: April 18, 2008
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 37,098 hours, 9,796 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB118010
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C RT WING LE ACCESS PNL LANDING AT SLAT TRACK FITTING 9 STRINGER CRACKED.  REMOVED CRACKED STRINGER DOUBLER.  FABRICATED AND INSTALLED REPLACEMENT STRINGER DOUBLER IAW DWG ARB1180 AND MD-11 SRM 51-33-01.
